# SDR C2XA06SH121

- Difficulty date: November 1, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145EP
- Aircraft serial: 145011
- Aircraft time: 12,924 hours, 17,805 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 14575001405
- Part serial: NC0334
- Condition: Corroded
- Location: Nr 2 Engine
- Part time: 16,398 hours, 12,211 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE NR 2 ENGINE INTAKE FLANGE WAS FOUND TO BE CORRODED AROUND THE BOLT HOLES.  MAINTENANCE REMOVED AND REPLACED THE INTAKE IAW EMB 145 AMM 71-60-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
